# SDR HEER20160930328

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N769P
- Make and model: Skrsky S76C
- Aircraft serial: 760671
- Aircraft time: 7,686 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 7625102702044
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOAT FILL HOSE REQUIRED MINOR ADJUSTMENT, UP PROX SENSOR ADJUSTED GAP.  TESTED GEAR SWING AND FOUND ACCEPTABLE.
